The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (679 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 3, 1992, pp. 425–429
DOI: 10.4171/ZAA/593

Published online: 1992-09-30

Oscillation Criteria for Certain Second Order Difference Equations

E. Thandapani[1]

(1) University of Madras, Chennai, India

Some oscillations criteria for the second order nonlinear difference equations $$\Delta^2y_{n–1} + \Sigma ^m_{i=1} q_{in} f_i(y_n)g_i (\Delta y_{n–1} = 0, (n \in \mathbb N)$$ are established.

Keywords: Oscillation, second order difference equations

Thandapani E.: Oscillation Criteria for Certain Second Order Difference Equations. Z. Anal. Anwend. 11 (1992), 425-429. doi: 10.4171/ZAA/593